# SDR 07FDEA04294

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: A53610633226
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATION CORROSION AT LT FWD PAX DOOR FAIL/SAFE RING (FWD LOWER   CORNER) BETWEEN FRAME 13-14, STRINGER 25-28 LT.  REPAIR PERFORMED BY BLEND OUT CORROSION AND NDT INSPECTION FOR ANY REMAINING CORROSION IAW EA 6-5312-82930 AND RAS/AS/182/2005 ISSUE A.
